# SDR HEEA0013934

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 2435 · Starter-Generator
- Part: Stator
- Part number: 230321825
- Condition: Defective
- Location: Start/Gen
- Component: 23032048
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATOR DEFECTIVE CAUSING VERY HIGH FIELD CURRENT AND BRUSH LEADS ARE TOO LONG.
